# SDR DALA2024010210746

- Difficulty date: December 27, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 90,398 hours, 41,081 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON EXTERNAL SKIN LOCATED BTW FR 69 TO FR 70 & STR 16L TO STR 1 7L ON UPPER FUSELAGE (5 EA).  EVALUATED DENTS (5 E/A) EXTERNAL SKIN LOCATED BTW FR69 TO FR70 AND STR16L TO STR17L ON UPPER FUSELAGE FOUND WITHIN LIMITS IAW SRM 53-00-283-005 PARA 2.A.(1) FIG 002, SHEET 01 - SHEET 03 & SRM 53-41-11-283-059 PARA 2.A.(1) FIG 002, FIG 004, FIGURE 006 FIGURE 012 & NOMINAL THICKNESS IS 0.063 IN AS PER A320 SRM 53-41-11-51A  PERFORMED HFEC DENTED AREAS (5 E/A) AS PER NTM51-10-08, NO CRACK FOUND.
